# SDR EIAA2010017

- Difficulty date: May 21, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Engine: Pwa JT9D*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7590002
- Part serial: 81999
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 3 ENG LOSS OF THROTTLE COMMAND, RAPID RISE IN EPR, THROTTLE RETARDED TO IDLE BEFORE POWER REDUCED.  REMOVED AND REPLACED NR 3 FUEL CONTROL UNIT PER MM 73-21-01, REMOVED AND REPLACED FUEL PUMP PER MM 73-11-01.  ACCOMPLISHED HIGH POWER RUN UP PER MM 71-00-00 TEST 40, ALL OPS NORMAL.
